Louisiana, 2011

Hail and Damaging Winds in Louisiana, April 15, 2011

April 15, 2011 · NWS JAN · 7 events in 4 counties and zones

A significant severe weather outbreak affected the region on April 15th. While the worst of the weather occurred across Mississippi, instances of damaging wind occurred across portions of northeast Louisiana.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$44,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A significant severe weather outbreak affected the region on April 15th. While the worst of the weather occurred across Mississippi, instances of damaging wind occurred across portions of northeast Louisiana.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 15, 3:42 AM CST, 58 minutes earlier.

Area forecast discussion, Apr 15, 3:42 AM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CDT FRI APR 15 2011

...SEVERE WEATHER OUTBREAK EXPECTED TODAY...

.DISCUSSION... SHORT TERM (FRIDAY THROUGH SUNDAY)...FOCUS WILL
CENTER ON INCREASING CONCERN FOR A DANGEROUS SEVERE WEATHER OUTBREAK
TO UNFOLD TODAY. THE POTENTIAL EXISTS FOR CYCLIC AND STRONG
TORNADOES...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING STRAIGHT
LINE WINDS UP TO 80 MPH. A TORNADO WATCH IS CURRENTLY IN EFFECT UNTIL
10AM ACROSS WESTERN AND NORTHERN AREAS OF THE CWA. CERTAINLY
ANTICIPATE AN ADDITIONAL WATCH FOR MUCH OF THE AREA LATER THIS
MORNING THROUGH THE AFTERNOON AND EARLY EVENING.

AS OF 330AM...A SEVERE LINE OF THUNDERSTORMS WAS LOCATED ACROSS
EASTERN ARKANSAS AND STRETCHING SW INTO NW LOUISIANA AND TRAILING
BACK INTO SE TEXAS. NUMEROUS REPORTS OF DAMAGING WINDS AND TORNADOES
HAVE AND WILL CONTINUE TO BE ASSOCIATED WITH THIS LINE AS IT
PROGRESSES TOWARDS THE ARKLAMISS DELTA REGION BY 5 AM. LATEST SURFACE
ANALYSIS DEPICTS NEARLY 1000 J/KG SBCAPE AHEAD OF LINE WITH 50 TO 60
KT EFFECTIVE SHEAR SUPPORTING LARGE BOWING SEGMENTS AND TORNADOES
ALONG THE LINE. A WEDGE OF MID TO UPPER 60 DEWPOINTS CURRENTLY
LOCATED ACROSS CENTRAL AND WESTERN MISSISSIPPI AND ALL OF LOUISIANA
WILL CONTINUE TO SURGE NORTHWARD ON AN ACCELERATING LLJ OF 50 TO 60
KT. WITH SFC WINDS BACKED TO SSE...SOUTHERLY 50KT H85 WINDS...AND
CYCLONICALLY CURVED 70 KT H5 WINDS FROM THE SW... EFFECTIVE SHEAR
VALUES OF 50 TO 60 WILL BE IN PLACE TO SUPPORT VIGOROUS CONVECTION
AND STRONG ROTATING UPDRAFTS THIS MORNING AND ESPECIALLY THIS
AFTERNOON ACROSS MUCH OF THE ARKLAMISS.

AS FAR AS EVENT EVOLUTION IS CONCERNED...A DANGEROUS SEVERE LINE OF
THUNDERSTORMS WILL IMPACT THAT ARKLAMISS DELTA REGION OVER THE NEXT
COUPLE OF HOURS. THIS LINE WILL CONTINUE ACROSS PORTIONS OF THE
HIGHWAY 82 CORRIDOR THROUGH THE EARLY MORNING HOURS AS IT TRANSLATES
EASTWARD. THE LINE COULD BECOME MORE BROKEN IN NATURE AND SLOW WHILE
TRAILING BACK TO THE SW INTO SOUTH-CENTRAL LOUISIANA AS SUPPORTIVE
VORTICITY LOBE MOVES NE AWAY FROM CONVECTIVE COMPLEX. DAMAGING
WINDS...TORNADOES...AND HAIL WILL ALL BE POSSIBLE WITH THIS
CONVECTION ACROSS THE ARKLAMISS DELTA AND ALONG HIGHWAY 82 CORRIDOR.
BY THE MID MORNING HOURS...SBCAPE WILL SUBSTANTIALLY INCREASE TO
1500-2000 J/KG AND 0-1 KM SRH OF 200-300 M2/S2 WILL SETUP ALONG AND
SOUTH OF LOCATIONS NOT AFFECTED BY EARLIER CONVECTION. LOCATIONS
ALONG AND SOUTH OF NATCHEZ TRACE...AND SOUTH OF A POSSIBLE COLD POOL
BOUNDARY WITH HAVE A SIGNIFICANT RISK OF DISCRETE AND POTENTIALLY
LONG-LIVED SUPERCELL DEVELOPMENT AND SUSTAINMENT IN AN UNSTABLE AND
HIGHLY UPPER-LVL DIVERGENT ENVIRONMENT AS ANOTHER VORT LOBE AND
UPPER JET STREAK ROTATE THROUGH THE BASE OF THE H5 TROUGH. PER LOCAL
HI-RES WRF AND HRRR OUTPUT AND OVERALL ENVIRONMENT...SEVERAL
ROUNDS OF SUPERCELLS AND BOWING SEGMENTS APPEAR POSSIBLE ACROSS THE
REGION. SEVERE WEATHER RISKS WITH THESE SUPERCELLS INCLUDE
TORNADOES...SOME POSSIBLY STRONG AND CYCLIC...LARGE HAIL TO THE SIZE
OF BASEBALLS...AND DAMAGING WINDS UP TO 80 MPH.

SEVERE WEATHER RISK WILL END WITH THE PASSAGE OF THE DRYLINE FROM
WEST TO EAST. PLEASE SEE GRAPHICASTS FOR ESTIMATED SEVERE WEATHER
TIMING AND ENDING. THE ENTIRE REGION WILL BE CLEAR OF SEVERE WEATHER
RISK BY 10 PM THIS EVENING. PLEASE STAY ALERT TO RAPIDLY CHANGING
CONDITIONS THROUGH THIS AFTERNOON AND EVENING. WINDS WILL BE GUSTY ON
THE BACK SIDE OF THE DRYLINE AS CLEARING WILL TAKE PLACE. WIND GUSTS
UP TO 30 MPH FROM THE WEST WILL BE POSSIBLE...ESPECIALLY FOR THE
ARKLAMISS DELTA REGION AND AREA LAKES.

MUCH QUIETER AND PLEASANT CONDITIONS ARE EXPECTED FOR SATURDAY AND
SUNDAY. MORNING LOWS FOR THE WEEKEND WILL BE IN THE MID TO UPPER 40S
WITH HIGHS TOPPING OUT NEAR 70 ON SATURDAY WITH SOME STRATOCUMULUS
CLOUDS PIVOTING ACROSS HIGHWAY 82 CORRIDOR AND INTO THE UPPER 70S ON
SUNDAY UNDER SUNNY SKIES ACROSS THE ENTIRE REGION.

CONCERNING OTHER FORECAST MATTERS...TEMPERATURES AND DEWPOINTS WERE
MASSAGED UPWARDS IN THE SHORT TERM GIVEN CURRENT OBSERVATIONS AND
TRENDS. MAX HIGH TEMPERATURE WAS INCREASED SLIGHTLY AS MUCH OF THE
REGION IS HOVERING AROUND THE 70 DEGREE MARK WITH ANTICIPATION OF
PARTIAL EROSION OF STRATUS DECK AND DESPITE OVERSPREADING OF ANVIL
CIRRUS. INCREASED HIGH TEMPS A COUPLE OF DEGREES ON SUNDAY GIVEN
SOLID WARM AIR ADVECTION AND CLEAR SKIES. POPS WERE INCREASED FOR
THIS MORNING ACROSS THE ARKLAMISS DELTA AND UPPED FOR MUCH OF THE
REGION...EXCLUDING THE EXTREME SOUTHWEST...FOR THIS
AFTERNOON/EVENING PERIOD. POPS WERE REDUCED ALONG AND WEST OF I-55
AFTER 0Z TONIGHT BEHIND TO DRYLINE/FRONT./ALLEN/

&&

LONGER TERM (SUNDAY THROUGH SATURDAY)...A FLATTER ZONAL FLOW PATTERN
ACROSS THE CONUS SHOULD KEEP STORM SYSTEM MOVING RIGHT ALONG FOR MUCH
OF NEXT WEEK. SURFACE HIGH(1020MB) OVER AL EARLY SUNDAY WILL MOVE OFF
SRN GA COAST BY MONDAY ALLOWING ANOTHER QUICK RETURN FLOW PATTERN TO
SET UP STARTING SUNDAY NIGHT FOR THE LOWER MS VALLEY. NEAR NORMAL
TEMPERATURES ON SUNDAY WILL REVERT TO ABOVE NORMAL FOR MOST OF THE
WEEK PER ENSEMBLE AND MEX GUIDANCE.

SEVERAL MID LEVEL SHORTWAVES WILL BE RACING THROUGH THE FLOW IN THE
CENTRAL AND ERN CONUS. IN RESPONSE...DEEP MOISTURE WILL INCREASE
OVER OUR CWFA PROBABLY IN ABOUT 2 TO 3 DAY INTERVALS...THE FIRST
BEING ON TUESDAY...THEN THURSDAY AND FINALLY SATURDAY. THE POSITION
OF A QUASI-STATIONARY FRONTAL SYSTEM OVER THE MID SOUTH OR GULF
STATES WILL BE KEY TO FOCUSING RAINFALL DURING THE WEEK.  MODEL
CONSENSUS MOVES A PLAINS LOW ACROSS THE OZARKS HEADING NEWD TUESDAY
DRAGGING A COLD FRONT TOWARD OUR CWA TUESDAY NIGHT INTO WEDNESDAY AS
IT STALLS OUT. THE STALLING FRONT GETS STUCK UNDER PREVAILING SWLY
FLOW ALOFT SO UNCERTAINTY IN THESE FEATURES WILL BE ABOVE NORMAL.
ANY QPF SHOULD INITIALLY BE UNDER ONE INCH BEFORE MID WEEK HOWEVER
PATTERN SUGGESTS A HEAVY RAINFALL EPISODE COULD BE SETTING UP FOR
THE TN VALLEY/MID SOUTH OR GULF STATES BY THE END OF NEXT WEEK. /40

&&

.AVIATION...VFR TO MVFR CONDITIONS ARE CURRENTLY ONGOING BUT THAT
WILL QUICKLY CHANGE FOR KGLH AND KGWO THROUGH THE NEXT HALF HOUR AND
OVER THE NEXT COUPLE OF HOURS AS A SEVERE LINE OF THUNDERSTORMS WILL
SWEEP ACROSS THE HIGHWAY 82 CORRIDOR. +TSRA WITH VISIBILITIES DOWN
BELOW ONE MILE...1-2 KFT CEILINGS ACCOMPANIED BY POTENTIALLY DAMAGING
WINDS OF 60 TO 70 MPH WILL BE POSSIBLE THROUGH 6AM FOR THESE TWO TAF
SITES. FARTHER SOUTH...BKN 2 KFT STRATUS CEILINGS WILL AFFECT SITES
THROUGH THE EARLY MORNING HOURS BEFORE MIXING OUT TO SCT TO FEW AND
BECOMING VFR FOR PORTIONS OF THE LATE MORNING AND AFTERNOON. SEVERE
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INCLUDING THE
POTENTIAL FOR TORNADOES...HAIL...AND STRONG WINDS. IFR TO LIFR
CONDITIONS WILL CERTAINLY BE POSSIBLE INVOF AND IN THUNDERSTORMS.
SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT OUT OF THE REGION BY THIS
EVENING./ALLEN/

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       80  47  71  45 /  81  17   8   0
MERIDIAN      82  49  71  42 /  79  50  10   0
VICKSBURG     81  48  72  42 /  52  13   8   0
HATTIESBURG   85  49  75  46 /  80  48   8   0
NATCHEZ       80  47  72  44 /  51  13   5   0
GREENVILLE    79  49  69  45 /  82  15  10   0
GREENWOOD     79  47  69  44 /  79  13  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/40
Hazardous weather outlook, Apr 15, 3:21 AM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT FRI APR 15 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>042-047-160930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
421 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL BE CROSSING LOCATIONS WEST OF A
LINE FROM TALLULAH LOUISIANA TO WINONA MISSISSIPPI THIS MORNING.
INITIALLY... THE PRIMARY THREAT WITH THESE SEVERE STORMS WILL BE
DAMAGING WINDS OF 70 MPH AND HAIL TO THE SIZE OF HALF DOLLARS. THIS
LINE SHOULD GRADUALLY BREAK UP DURING THE MID MORNING HOURS WITH A
RISK OF SEVERE WEATHER CONTINUING AND INCLUDING TORNADOES...DAMAGING
WINDS OF 75 MPH...AND HAIL TO THE SIZE OF GOLFBALLS POSSIBLE. THE
MAIN RISK SHOULD SHIFT TO THE SOUTHEAST DURING THE MIDDAY HOURS AND
END COMPLETELY BEFORE MID AFTERNOON AS A COLD FRONT SWEEPS THROUGH
THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL CONTINUE THROUGH MOST OF THE MORNING HOURS BUT
SHOULD NOT BE NEEDED AFTER ABOUT 3 PM.

MSZ029>033-037>039-043>046-048>066-072>074-160930-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
421 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE REGION
TODAY. A LINE OF SEVERE THUNDERSTORMS MOVING IN FROM THE WEST THIS
MORNING SHOULD BEGIN BREAKING UP ROUGHLY ALONG THE NATCHEZ TRACE
PARKWAY CORRIDOR BEFORE NOONTIME. THEN...SCATTERED SEVERE SUPERCELLS
ARE EXPECTED TO FORM DURING THE MIDDAY AND EARLY AFTERNOON HOURS
ESPECIALLY IMPACTING EAST CENTRAL AND SOUTH MISSISSIPPI. AT THIS
POINT...THERE WILL BE AN ENHANCED RISK OF TORNADOES...WHICH COULD BE
STRONG...DAMAGING WINDS TO 80 MPH... AND HAIL UP TO THE SIZE OF
BASEBALLS. THE MOST LIKELY TIME FOR THESE STORMS WILL BE FROM NOON TO
800 PM.

THE THREAT OF SEVERE WEATHER WILL END FROM NORTHWEST TO SOUTHEAST
LATE THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT SWEEPS EAST OF
THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED THROUGH EARLY TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

40

In the hours before

Special weather statement, Apr 15, 2:31 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 AM CDT FRI APR 15 2011

ARZ074-075-LAZ007>009-MSZ018-034-150940-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-
BOLIVAR MS-WASHINGTON MS-
331 AM CDT FRI APR 15 2011

...LINE OF THUNDERSTORMS WITH POTENTIALLY DAMAGING WINDS APPROACHING
   THE DELTA REGION...WARNINGS WILL BE LIKELY...

A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING 60 TO 70 MPH WINDS WAS
LOCATED FROM 40 MILES NORTHWEST OF ROSEDALE TO 25 MILES WEST OF
CROSSETT AT 330 AM CDT...MOVING EAST AT 45 MPH. THESE STORMS HAVE
A HISTORY OF PRODUCING DAMAGING WINDS AND SHOULD BE REACHING FROM
AROUND ROSEDALE TO LAKE VILLAGE INTO THE BASTROP AREAS BETWEEN 4 AND
5 AM WITH CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WASHINGTON...BOLIVAR...CHICOT AND ASHLEY COUNTIES...AND
NORTHWESTERN EAST CARROLL...WEST CARROLL AND NORTHERN MOREHOUSE
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3411 9065 3314 9091 3302 9116 3264 9148
      3287 9208 3318 9214 3340 9198 3340 9146
      3357 9144 3352 9126 3372 9121 3368 9104
      3373 9115 3379 9099 3400 9110 3397 9097
      3409 9088 3413 9094
TIME...MOT...LOC 0826Z 285DEG 41KT 3417 9159 3313 9246

40
Local storm report, Apr 15, 4:33 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     PARKDALE                33.12N 91.55W
04/15/2011                   ASHLEY             AR   LAW ENFORCEMENT

            TREES WERE DOWNED ALONG AR HIGHWAY 8 IN PARKDALE

&&

DL

The radar

The Jackson/Brandon,MS radar (KDGX), 188 km away, was scanning. The volume nearest the first event began at 10:41 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Morehouse

When
April 15, 4:40 AM CST
Where
Morehouse County, Log Cabin
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
32.830, -91.880

Trees were blown down in the Log Cabin area.

Thunderstorm Wind, West Carroll

When
April 15, 5:00 AM CST
Where
West Carroll County, 2.22 mi SE of Fiske
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
32.860, -91.470

Trees were blown down west of Oak Grove.

Thunderstorm Wind, West Carroll

When
April 15, 5:10 AM CST
Where
West Carroll County, 0.9 mi SW of Oak Grove
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
32.860, -91.390

Several trees were blown down in the Oak Grove area. Some had blocked roadways.

Hail, East Carroll

When
April 15, 6:43 AM CST to 6:46 AM CST
Where
East Carroll County, 9.75 mi W of Roosevelt
Measured
1 in hail
Reported by
Public
Coordinates
32.596, -91.395

Thunderstorm Wind, East Carroll

When
April 15, 7:02 AM CST
Where
East Carroll County, Transylvania
Measured
48 kt (55 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
32.680, -91.200

An estimated wind gust of 55 mph was reported in Transylvania along with penny sized hail.

Hail, East Carroll

When
April 15, 7:02 AM CST
Where
East Carroll County, Transylvania
Measured
0.75 in hail
Reported by
Public
Coordinates
32.680, -91.200

Thunderstorm Wind, Tensas

When
April 15, 8:30 AM CST
Where
Tensas County, 0.59 mi W of Newellton
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
32.070, -91.240

Trees and power lines were blown down in Newellton.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2011Every state in 2011This day in weather historyWarnings in Louisiana, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 292985, 292986, 292988, 302979, 293106, 302453, 293125.